On numerical experiments for Cauchy problems of elliptic operators

F. L. Yang, Leevan LING*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

Over the last decade, there has been a considerable amount of new numerical methods being developed for solving the Cauchy problems of elliptic operators. In this paper, with some new classes of numerical experiments, we re-verify the conclusions in the review article [Wei T, Hon YC, Ling L. Method of fundamental solutions with regularization techniques for Cauchy problems of elliptic operators. Eng Anal Bound Elem 2007;31(4):37385.] concerning the effectiveness of solving Cauchy problems with the method of fundamental solutions.

Original languageEnglish
Pages (from-to)879-882
Number of pages4
JournalEngineering Analysis with Boundary Elements
Volume35
Issue number7
DOIs
Publication statusPublished - Jul 2011

Scopus Subject Areas

  • Analysis
  • Engineering(all)
  • Computational Mathematics
  • Applied Mathematics

User-Defined Keywords

  • Boundary singularity
  • Cauchy problem
  • Method of fundamental solution

Fingerprint

Dive into the research topics of 'On numerical experiments for Cauchy problems of elliptic operators'. Together they form a unique fingerprint.

Cite this